# SDR SWAA032602

- Difficulty date: November 25, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 57,439 hours, 55,414 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND 5 EA FUSELAGE SKIN CRACKS AT BS 727E+6, STR 18L, BS 931, STR 21L, BS 919, STR 24L, BS 727E+14, STR 19L, AND BS 931, STR 25L.  REPAIRED SKIN PER SRM.
